# SDR 2002UALA01302

- Difficulty date: August 12, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 22,226 hours, 3,524 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 1403
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT PROBLEM WITH LEFT ENGINE FIRE DETECTION SYSTEM.  THE NR 1 ENGINE OVERHEAT MESSAGE WAS A FALSE INDICATION.  BOTH OF THE NR 1 ENGINE FIRE LOOPS WERE INSPECTED AND OPS CK'D WITH NO DISCREPANCIES FOUND.  DUE TO LEFT CARD FAULT INDICATION FROM CMC, THE NR 1 ENGINE FIRE DETECTION CARD WAS REPLACED.
